Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Carpio, Ana and Chapman, S.J. and Howison, S.D. and Ockendon, J.R. (1997) Dynamics of line singularities. Philosophical Transactions of the Royal Society of London. Series A, Mathematical, Physical and Engineering Sciences, 355 (1731). pp. 2013-2024. ISSN 1364-503X

Elliot, C. M. and Herrero, Miguel A. and King, J. R. and Ockendon, J.R. (1986) The mesa problem: diffusion patterns for ut=∇⋅(um∇u) as m→+∞ . IMA Journal of Applied Mathematics , 37 (2). pp. 147-154. ISSN 0272-4960

This list was generated on Wed May 27 06:01:32 2020 CEST.